Skip to content
Includes Expert Content
Retina Tear
avatar
shortstuff1973 posted:
My eyes have been dilated now for almost 2 weeks due to an adverse effects from the scolpolamine patch. I was tols today that i have a small tear of the retina in my right eye. My question is could this be caused by the prolonged dilation of my eye?
Reply
 
avatar
Alan M Kozarsky, MD responded:
No, the prolonged dilation did not cause a retinal tear.


Featuring Experts

Alan Kozarsky, MD, is one of the leading corneal, cataract, and vision correction specialists in the country and was selected again this year by Atla...More

Helpful Tips

traumatic mydriasis
[br>Well , are second corneal transplantation surgery and fake iris implantation surgery performed simultaniously or separately ? ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.